# SDR HDNA2019FA0000026

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N242LF
- Make and model: Beech F90
- Aircraft serial: LA86
- Aircraft time: 11,002 hours, 13,485 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Motor
- Part number: 100384040
- Part serial: 9464
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 11,002 hours, 13,485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS STARTED ON THE RAMP AND PILOT NOTICED THE ODOR OF SMOKE, AT WHICH TIME HE SAW SMOKE VAPORS COMING FROM BETWEEN THE PASSENGER SEATS AROUND THE FLAP MOTOR AREA.  THE CIRCUIT BREAKER FOR THE FLAP SYSTEM WAS POPPED, DURING THIS EVENT.
